RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 99–153 (Mi umn1849)  

This article is cited in 8 scientific papers (total in 8 papers)

Valuations and sheaves. On some questions of non-standard analysis

V. A. Lyubetskii


Full text: PDF file (4212 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:4, 37–112

Bibliographic databases:

UDC: 510.67+510.6
MSC: 54B40, 06D20, 06E15, 46Jxx
Received: 12.12.1988

Citation: V. A. Lyubetskii, “Valuations and sheaves. On some questions of non-standard analysis”, Uspekhi Mat. Nauk, 44:4(268) (1989), 99–153; Russian Math. Surveys, 44:4 (1989), 37–112

Citation in format AMSBIB
\Bibitem{Lyu89}
\by V.~A.~Lyubetskii
\paper Valuations and sheaves. On some questions of non-standard analysis
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 99--153
\mathnet{http://mi.mathnet.ru/umn1849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1023104}
\zmath{https://zbmath.org/?q=an:0689.03028|0697.03038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44...37L}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 4
\pages 37--112
\crossref{https://doi.org/10.1070/RM1989v044n04ABEH002140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DG00100003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1849
  • http://mi.mathnet.ru/eng/umn/v44/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “Undecidable hypotheses in Edward Nelson's internal set theory”, Russian Math. Surveys, 46:6 (1991), 1–54  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    3. N. A. Kuznetsov, V. A. Lyubetskii, “Kompyuternaya logika v informatsionnykh protsessakh”, Probl. peredachi inform., 35:2 (1999), 107–111  mathnet  zmath
    4. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Russian Math. Surveys, 58:5 (2003), 839–927  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. A. Lyubetskii, S. A. Pirogov, “Nonstandard Representations of Locally Compact Groups”, Math. Notes, 82:3 (2007), 341–346  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Russian Math. Surveys, 62:1 (2007), 45–111  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Antonov V.I., “Ob odnoi konstruktsii strogo garmonicheskikh kolets”, Vestn. Buryatskogo gos. un-ta, 2009, no. 9, 106–108  elib
    8. V. V. Chermnykh, “Functional representations of semirings”, J. Math. Sci., 187:2 (2012), 187–267  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:183
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019